# SDR CALA2023022000485

- Difficulty date: February 19, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N37464
- Make and model: Boeing 737-900ER
- Aircraft serial: 41745
- Aircraft time: 32,679 hours, 11,755 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tire
- Part number: 7377899ERMLGCARB
- Condition: None
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOW SPD ABORTD T/O. AT APPRX 60 KTS ACFT  PULLD HARD TO LEFT. EN GNS SYSMTRCL.  FULL T/S BRAKE DRAG WHILE MLG IS LIFTED. ROTATED TIRES AND FOUND ALL BRAKES OPERATING NORMALLY. NO DEFECTS FOUND. FURTHER TROUBLESHOOTING REQUIRED. PERFORMED LAND VERIFY TEST TEST PASSED, PERFORMED DFCS BITE TEST VISUALLY CONFIRMED RUDDER, AILERON, SPOILERS, NOSE GEAR TIRES REF FIM 32-51-00-810-810 VERIFIED NOSE WHEEL STEERING HAS FULL PERFORMED FIM TASK 32-42 TASK 816 TO TEST FOR BRAKES GRAB, DRAG, FOUND FAULT SPEED TRIM WARNING FCC B @ 45KNTS 81 FEET. FAIRED AND IN NEUTRAL POSITION TRAVEL LEFT / RIGHT SEVERAL TIMES AND RETURNS TO ZERO INDEX EACH OR LOCK. MONITORED THE BRAKE PISTONS WHILE APPLYING AND RELEASE PRESSURIZED HYDRAULIC SYSTEMS MOVED FLIGHT CONTROLS NO FAULT ADD EMP:U341232 TIME. THE BRAKES. BRAKES OPERATED NORMALLY. NO DEFECTS FOUND. NOTED. JACKED EACH AXEL ALL WHEELS ROTATE FREELY. NEEDS FURTHER PERFORMED JACKING PROCEDURES FOR MAIN LANDING GEARS TO CHECK FOR ADD EMP:U341232 ADD EMP:U389626,U391803 REMOVED AND REPLACED MLG TIRES #1, 2 & 4 DUE TO CUPPING MARKS FOUND. REFERENCE LOG PAGES 3878714, 3878730 & 3878746 RESPECTIVELY. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME.
